# SDR A6WA200240035

- Difficulty date: November 23, 2002
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL ACCESS PANEL HOLES 540CB, 540DB, 540EB, 550AB, 550BB, 550FBM ABD 550GB HAVE MINOR CORROSION COMPLIED WITH BOMBARDIER AEROSPACE, CANDAIR REGIONAL JET, SB 601R-57-030 REV O, AND BOMARDIER REO 601R-57-21-030.  (M)
